# SDR MWEA 95249

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND GOUGE IN BELLY SKIN .040 DEEP JUST RIGHT OF LONGERON 30 STA 737.  MAINTENANCE REPAIRED SKIN IAW SRM 53-05 FIG 38 VIEW H.  RETURNED A/C TO SERVICE.
